# SDR MWEA981111

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 11320
- Condition: Malfunctioned
- Location: Girt Bar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FLT 417 - THE GIRT BAR WOULD NOT FIT IN PLACE.  MAINTENANCE REPLACED AFT GIRT BAR LATCH.  (M)
